Alert archive / Oregon / Red Flag Warnings in 2006

Red Flag Warning 5, NWS Medford, OR

August 6, 2006Modoc County, Siskiyou County, California; 7 counties in Oregon

NWS Medford, OR issued this red flag warning at Aug 6, 2006, 5:03 AM PDT for Modoc County, Siskiyou County, California; 7 counties in Oregon. It took effect at Aug 6, 2006, 3:00 PM PDT. It was in force for 8 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Aug 6, 2006, 5:03 AM PDT (12:03 UTC)
In effect from
Aug 6, 2006, 3:00 PM PDT
Expired
Aug 6, 2006, 11:19 PM PDT
In force
8 hr
Issued by
NWS Medford, OR

Counties Modoc County, CA, Siskiyou County, CA, Curry County, OR, Douglas County, OR, Harney County, OR, Jackson County, OR, Josephine County, OR, Klamath County, OR, Lake County, OR

The radar

The Medford radar (KMAX), 74 km from the middle of the area, began a volume at 12:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 4:30 PM PDTTSTM WND DMGN Klamath Falls, ORKLAMATH COUNTY DISPATCH REPORTED MULTIPLE TREES DOWN ON POWER LINES AND ROADS FROM KLAMATH FALLS EAST AND NORTH TO CHILOQUIN. THIS OCCURRED BETWEEN 1630 AND 1700 PDT ON 08/06/06
Aug 6, 4:45 PM PDTHAIL 0.258 E Chiloquin, ORHAIL COVERING THE GROUND. NEARLY A HALF INCH OF RAIN. LIGHT WIND.
Aug 6, 4:45 PM PDTHEAVY RAIN 0.78 E Chiloquin, ORFROM 430 PM TO 520 PM. RAIN HAS ABOUT STOPPED.
Aug 6, 5:42 PM PDTHAIL 0.756 E Yreka, CAHAIL COVERING THE GROUND. STORM HAS NOW MOVED AWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 0.1 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2006-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2006-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2213 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WWUS86 KMFR 061203
RFWMFR

RED FLAG WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
503 AM PDT SUN AUG 6 2006

CAZ280>282-284-285-ORZ620>625-062015-
/O.UPG.KMFR.FW.A.0005.060806T2200Z-060807T0700Z/
/O.NEW.KMFR.FW.W.0005.060806T2200Z-060807T0700Z/
WESTERN KLAMATH NATIONAL FOREST-
CENTRAL SISKIYOU COUNTY INCLUDING SHASTA VALLEY-SHASTA-
TRINITY NATIONAL FOREST IN SISKIYOU COUNTY-
SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT
SHASTA-MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY-
WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY-
SISKIYOU MOUNTAINS-EASTERN ROGUE VALLEY-SOUTHERN OREGON CASCADES-
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN
LAKE AND WESTERN HARNEY COUNTIES-
503 AM PDT SUN AUG 6 2006

...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT PDT TONIGHT FOR SCATTERED THUNDERSTORMS AND DRY FUELS 
FOR FIRE WEATHER ZONES 620...622...623...624...625...280...
281...282...284 AND 285...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG
WARNING ...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT
PDT TONIGHT. THIS WARNING IS FOR OREGON ZONES 620...622..
623..624...625 AND CALIFORNIA ZONES 280...281...282...284 AND
285.

THIS WARNING PERTAINS TO THE ROGUE RIVER NATIONAL FOREST...FREMONT
WENEMA NATIONAL FOREST... HART MOUNTAIN WILDLIFE REFUGE
... MODOC NATIONAL FOREST...SHASTA-TRINITY NATIONAL FOREST...THE
KLAMATH NATIONAL FOREST IN OREGON AND SISKIYOU COUNTY OF
CALIFORNIA EXCEPT FOR THE UKONOM DISTRICT...AS WELL AS OREGON
STATE AND BLM LAND IN JOSEPHINE... JACKSON...KLAMATH ...LAKEVIEW
AND CALIFORNIA STATE AND BLM LAND IN SISKIYOU AND MODOC COUNTIES.

THE NATIONAL WEATHER SERVICE HAS ISSUED A RED FLAG WARNING FOR
INCREASING THUNDERSTORM ACTIVITY SUNDAY AFTERNOON AND EVENING. A
NEARLY STATIONARY LOW PRESSURE SYSTEM OFF THE CENTRAL CALIFORNIA COAST
WILL BEGIN TO MOVE NORTHEAST TODAY. MOIST SOUTHERLY WINDS AHEAD
OF THIS LOW WILL HELP DEVELOP SCATTERED THUNDERSTORMS ACROSS THE
REGION. THESE THUNDERSTORMS ARE EXPECTED TO BE WET WITH LOCALLY
HEAVY RAIN POSSIBLE. NUMEROUS LIGHTNING STRIKES ASSOCIATED WITH
THESE STORMS WILL OCCUR BOTH WITHIN AND OUTSIDE OF THE RAIN AREAS.
IN ADDITION WINDS MAY BE STRONG AND GUSTY IN THE VICINITY OF THESE
STORMS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LIGHTNING AND DRY FUELS WILL CREATE A HIGH POTENTIAL FOR NEW 
FIRE STARTS.

$$

CC/MJ
3 follow-up statements
000
WWUS86 KMFR 061837
RFWMFR

RED FLAG WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
1137 AM PDT SUN AUG 6 2006

CAZ280>282-284-285-ORZ620>625-070245-
/O.CON.KMFR.FW.W.0005.060806T2200Z-060807T0700Z/
WESTERN KLAMATH NATIONAL FOREST-
CENTRAL SISKIYOU COUNTY INCLUDING SHASTA VALLEY-SHASTA-
TRINITY NATIONAL FOREST IN SISKIYOU COUNTY-
SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT
SHASTA-MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY-
WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY-
SISKIYOU MOUNTAINS-EASTERN ROGUE VALLEY-SOUTHERN OREGON CASCADES-
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN
LAKE AND WESTERN HARNEY COUNTIES-
1137 AM PDT SUN AUG 6 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT PDT TONIGHT...

A RED FLAG WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT PDT TONIGHT. 

THIS WARNING PERTAINS TO THE ROGUE RIVER NATIONAL FOREST...
FREMONT WINEMA NATIONAL FOREST... HART MOUNTAIN WILDLIFE REFUGE
...MODOC NATIONAL FOREST...SHASTA-TRINITY NATIONAL FOREST...THE
KLAMATH NATIONAL FOREST IN OREGON AND SISKIYOU COUNTY OF
CALIFORNIA EXCEPT FOR THE UKONOM DISTRICT...AS WELL AS ADJACENT
STATE AND BLM LAND.

THE NATIONAL WEATHER SERVICE HAS ISSUED A RED FLAG WARNING FOR
INCREASING THUNDERSTORM ACTIVITY THIS AFTERNOON AND EVENING. A
NEARLY STATIONARY LOW PRESSURE SYSTEM OFF THE CENTRAL CALIFORNIA
COAST WILL BEGIN TO MOVE NORTHEAST TODAY. MOIST SOUTHERLY WINDS
AHEAD OF THIS LOW WILL HELP DEVELOP SCATTERED THUNDERSTORMS ACROSS
THE REGION. THESE THUNDERSTORMS ARE EXPECTED TO BE WET WITH
LOCALLY HEAVY RAIN POSSIBLE. NUMEROUS LIGHTNING STRIKES ASSOCIATED
WITH THESE STORMS WILL OCCUR BOTH WITHIN AND OUTSIDE OF THE RAIN
AREAS. IN ADDITION...WINDS MAY BE STRONG AND GUSTY IN THE
VICINITY OF THESE STORMS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LIGHTNING AND DRY FUELS WILL CREATE A HIGH POTENTIAL FOR NEW FIRE
STARTS.

$$
SANDLER
000
WWUS86 KMFR 062056
RFWMFR

RED FLAG WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
156 PM PDT SUN AUG 6 2006

CAZ280>282-284-285-ORZ620>625-070500-
/O.NEW.KMFR.FW.A.0006.060807T2200Z-060808T0700Z/
/O.CON.KMFR.FW.W.0005.060806T2200Z-060807T0700Z/
WESTERN KLAMATH NATIONAL FOREST-
CENTRAL SISKIYOU COUNTY INCLUDING SHASTA VALLEY-SHASTA-
TRINITY NATIONAL FOREST IN SISKIYOU COUNTY-
SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT
SHASTA-MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY-
WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY-
SISKIYOU MOUNTAINS-EASTERN ROGUE VALLEY-SOUTHERN OREGON CASCADES-
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN
LAKE AND WESTERN HARNEY COUNTIES-
156 PM PDT SUN AUG 6 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT. THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A 
FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING.

THE WARNING AND WATCH PERTAIN TO THE ROGUE RIVER NATIONAL
FOREST...FREMONT WINEMA NATIONAL FOREST...HART MOUNTAIN WILDLIFE
REFUGE...MODOC NATIONAL FOREST...SHASTA-TRINITY NATIONAL
FOREST...THE KLAMATH NATIONAL FOREST IN OREGON AND SISKIYOU COUNTY
OF CALIFORNIA EXCEPT FOR THE UKONOM DISTRICT...AS WELL AS ADJACENT
STATE AND BLM LAND.

A RED FLAG WARNING CONTINUES FOR NUMEROUS THUNDERSTORMS THIS
AFTERNOON AND EVENING. LOW PRESSURE OFFSHORE OF SAN FRANCISCO WILL
BEGIN TO MOVE NORTHEAST TONIGHT. MOIST SOUTHERLY WINDS WILL
STRENGTHEN AHEAD OF THIS LOW HELPING TO DEVELOP THUNDERSTORMS
ACROSS THE REGION. THESE THUNDERSTORMS ARE EXPECTED TO BE WET. 
HOWEVER...LIGHTNING STRIKES ASSOCIATED WITH THESE STORMS WILL
OCCUR BOTH WITHIN AND OUTSIDE OF THE RAIN AREAS. IN ADDITION...WINDS
MAY BE STRONG AND GUSTY IN THE VICINITY OF THESE STORMS.

A FIRE WEATHER WATCH IS NOW IN EFFECT FOR MONDAY AFTERNOON AND
EVENING. MORE THUNDERSTORMS ARE EXPECTED ACROSS THE AREA ON
MONDAY AS LOW PRESSURE MOVES INTO NORTHERN CALIFORNIA. THERE IS
SOME UNCERTAINTY AS TO HOW MUCH WETTING RAIN WILL OCCUR TONIGHT
PRECEDING THE THUNDERSTORMS EXPECTED ON MONDAY. THEREFORE...A
FIRE WEATHER WATCH HAS BEEN ISSUED.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LIGHTNING AND DRY FUELS WILL CREATE A HIGH POTENTIAL FOR NEW FIRE
STARTS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

ORZ617-070500-
/O.NEW.KMFR.FW.A.0006.060807T2200Z-060808T0700Z/
UMPQUA NATIONAL FOREST-
156 PM PDT SUN AUG 6 2006

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING. 

NUMEROUS THUNDERSTORMS WILL OCCUR ACROSS THE AREA ON MONDAY AS
LOW PRESSURE MOVES INTO NORTHERN CALIFORNIA. THERE IS SOME
UNCERTAINTY AS TO HOW MUCH WETTING RAIN WILL OCCUR TONIGHT
PRECEDING THE THUNDERSTORMS EXPECTED ON MONDAY. THEREFORE...A
FIRE WEATHER WATCH HAS BEEN ISSUED.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

SANDLER
000
WWUS86 KMFR 070619
RFWMFR

RED FLAG WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
1119 PM PDT SUN AUG 6 2006

CAZ280>282-284-285-ORZ620>625-071430-
/O.CAN.KMFR.FW.W.0005.000000T0000Z-060807T0700Z/
/O.CON.KMFR.FW.A.0006.060807T2200Z-060808T0700Z/
WESTERN KLAMATH NATIONAL FOREST-
CENTRAL SISKIYOU COUNTY INCLUDING SHASTA VALLEY-SHASTA-
TRINITY NATIONAL FOREST IN SISKIYOU COUNTY-
SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT
SHASTA-MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY-
WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY-
SISKIYOU MOUNTAINS-EASTERN ROGUE VALLEY-SOUTHERN OREGON CASCADES-
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN
LAKE AND WESTERN HARNEY COUNTIES-
1119 PM PDT SUN AUG 6 2006

...RED FLAG WARNING IS CANCELLED...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELED THE RED
FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY
AFTERNOON THROUGH MONDAY EVENING. 

THE WARNING AND WATCH PERTAIN TO THE ROGUE RIVER NATIONAL
FOREST...FREMONT WINEMA NATIONAL FOREST...HART MOUNTAIN WILDLIFE
REFUGE...MODOC NATIONAL FOREST...SHASTA-TRINITY NATIONAL
FOREST...THE KLAMATH NATIONAL FOREST IN OREGON AND SISKIYOU COUNTY
OF CALIFORNIA EXCEPT FOR THE UKONOM DISTRICT...AS WELL AS ADJACENT
STATE AND BLM LAND.

THUNDERSTORMS HAVE TAPERED OFF FOR THE EVENING. THEREFORE...THE
RED FLAG WARNING HAS BEEN CANCELED.

A FIRE WEATHER WATCH REMAINS IN EFFECT FOR MONDAY AFTERNOON 
AND EVENING. MORE THUNDERSTORMS ARE EXPECTED ACROSS THE AREA ON
MONDAY AS LOW PRESSURE MOVES INTO NORTHERN CALIFORNIA. THERE IS
SOME UNCERTAINTY AS TO HOW MUCH WETTING RAIN WILL OCCUR TONIGHT
PRECEDING THE THUNDERSTORMS EXPECTED ON MONDAY. THEREFORE...A FIRE
WEATHER WATCH HAS BEEN ISSUED.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

ORZ617-071430-
/O.CON.KMFR.FW.A.0006.060807T2200Z-060808T0700Z/
UMPQUA NATIONAL FOREST-
1119 PM PDT SUN AUG 6 2006

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING. 

NUMEROUS THUNDERSTORMS WILL OCCUR ACROSS THE AREA ON MONDAY AS
LOW PRESSURE MOVES INTO NORTHERN CALIFORNIA. THERE IS SOME
UNCERTAINTY AS TO HOW MUCH WETTING RAIN WILL OCCUR TONIGHT
PRECEDING THE THUNDERSTORMS EXPECTED ON MONDAY. THEREFORE...A
FIRE WEATHER WATCH HAS BEEN ISSUED.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
06

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this red flag warning went out at Aug 6, 2:24 AM PDT, 2 hours 39 minutes earlier.

Area forecast discussion, Aug 6, 2:24 AM PDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
224 AM PDT SUN AUG 6 2006

.SHORT TERM...TODAY THROUGH MONDAY NIGHT...AN UPPER-LEVEL LOW IS
CURRENTLY CENTERED ABOUT 200 NM WEST OF SAN FRANCISCO AND THE
LATEST SATELLITE LOOP SHOWS THE SYSTEM STARTING TO EJECT
NORTHEASTWARD. THE GFS MODEL IS THE PREFERRED FORECAST SOLUTION
DUE TO RUN-TO-RUN CONSISTENCY AND RECENT PERFORMANCE. THERE IS
GROWING CONFIDENCE THAT THIS SYSTEM WILL PRODUCE AT LEAST
SCATTERED THUNDERSTORM COVERAGE AND LOCALLY HEAVY RAIN TODAY
AND MONDAY BEFORE MOVING EASTWARD MONDAY NIGHT. TOTAL
PRECIPITABLE WATER OBSERVATIONS HAVE GENERALLY BEEN AS HIGH AS 1
TO 1.2 INCHES...UNUSUALLY WET FOR A SUMMER-TIME PACIFIC LOW-
PRESSURE SYSTEM. ALSO...HAD A REPORT LAST NIGHT OF HEAVY RAIN
EAST OF KLAMATH FALLS...AND WITH MORE MOISTURE AVAILABLE
TODAY...EXPECT TO SEE SEVERAL MORE REPORTS OF HEAVY RAIN TODAY.

.LONG TERM...TUESDAY THROUGH SATURDAY...NEXT PACIFIC TROUGH WILL
MOVE OVER BRITISH COLUMBIA AND WASHINGTON STATE WEDNESDAY NIGHT.
HOWEVER...IT LOOKS LIKE MOST OF THE PRECIPITATION ENERGY WILL STAY
NORTH OF OUR AREA. RIDGE WILL START TO BUILD BEHIND THIS SECOND
TROUGH ON FRIDAY AND SATURDAY PRODUCING DRY AND SLOW WARMING
CONDITIONS.

&&

.AVIATION...INLAND...THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND
EVENING WITHIN AN ACTIVE APPROACHING WEATHER SYSTEM. COAST...
WIDESPREAD IFR CONDITIONS IN FOG AND LOW CLOUDS THIS MORNING...
EXPECT IMPROVING CONDITIONS THIS AFTERNOON AS APPROACHING
SYSTEM MIXES BOUNDARY LAYER.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
CA...NONE.

&&

MWJ

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 1:56 PM PDTFire Weather WatchMFRModoc, Siskiyou16 hr
Aug 6, 3:54 PM PDTSevere Thunderstorm WarningMFRModoc, Siskiyou22 min
Aug 6, 4:03 PM PDTSevere Thunderstorm WarningMFRKlamath27 min
Aug 6, 4:25 PM PDTSevere Thunderstorm WarningMFRKlamath20 min

Nearby

Red Flag Warnings in Oregon, 2006Red Flag Warnings in California, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.